Azerbaijan Journal of Mathematics - Print ISSN: 2218-6816, Online ISSN:2221-9501

The aim of Azerbaijan Journal of Mathematics is to disseminate new and innovative research ideas and developments in the fields of Mathematics. Original research papers and survey articls covering all fields of mathematics are published in the journal, but special attention is paid to: mathematical analysis, ordinary differential equations, partial differential equations, mathematical physics, functional analysis, probability theory. By submitting a manuscript, the author acknowledges that it is original and not being submitted elsewhere. The Journal's policy is to require the assignment of copyright from all contributors at the time articles are accepted for publication. Decisions concerning publication of manuscripts in the Azerbaijan Journal of Mathematics rest solely with the Editors. The Azerbaijan Journal of Mathematics will strive to have a distinctive and balanced international contribution and become a scientific bridge between east and west by encouraging the publication of quality papers.


Journal Homepage Image

Vol 7, No 2 (2017): July

Table of Contents

Articles

Mykhaylo A. Sukhorolsky, Ivanna V. Andrusyak, Lubov I. Kolyasa
PDF
Vali M. Kurbanov, Elchin J. Ibadov, Gunel R. Hajiyeva
PDF
A. Ya. Akhundov, B. R. Selimkhanov
PDF
Antonio Di Nola, Revaz Grigolia, Ramaz Liparteliani
PDF
A. Eroglu, V. S. Guliyev, M. N. Omarova
PDF
R. Rahimi, A. P. Farajzadeh, S. M. Vaez
PDF
M. Guadalupe Morales, Juan H. Arredondo
PDF
Salaudin Umarkhadzhiev
PDF
Infeliz Carvalho Coxe, Feliz Minhós
PDF
A. R. Aliev, R. J. Heydarov
PDF
Z. Nytrebych, Oksana M. Malanchuk, Volodymyr S. Il'kiv, Petro Ya. Pukach
PDF
Ali Huseynli, Vidadi Mirzoyev, Aida Quliyeva
PDF